On radial behaviour and balanced Bloch functions.

Título inglés On radial behaviour and balanced Bloch functions.
Título español Comportamiento radial y funciones de Bloch equilibradas.
Autor/es Donaire, Juan Jesús ; Pommerenke, Christian
Organización Dep. Mat. Univ. Autòn. Barcelona, Barcelona, España;Dep. Mat. Tech. Univ. Berlin, Berlín, Alemania
Revista 0213-2230
Publicación 1999, 15 (3): 429-449, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A Bloch function g is a function analytic in the unit disk such that (1 - |z|2) |g' (z)| is bounded. First we generalize the theorem of Rohde that, for every bad Bloch function, g(rζ) (r → 1) follows any prescribed curve at a bounded distance for ζ in a set of Hausdorff dimension almost one. Then we introduce balanced Bloch functions. They are characterized by the fact that |g'(z)| does not vary much on each circle {|z| = r} except for small exceptional arcs. We show e.g. that

01 |g'(rζ)|dr < ∞

holds either for all ζ Î T or for none.
Clasificación UNESCO 120223
Palabras clave español Funciones analíticas ; Aplicación conforme
Código MathReviews MR1742212
Código Z-Math Zbl 0948.30039
Icono pdf Acceso al artículo completo